# SDR SWAA2022030483205

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,027 hours, 40,653 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SEAL RETAINER CRACKED UPPER SHELF PANEL I/B OF DEFECTION RIB FWD SIDE / REMOVED AND REPLACED RETAINER PER SRM 51-40-02
